A new class of integrable Lotka-Volterra systems

Christodoulidi, Helen, Hone, Andrew N. W. and Kouloukas, Theodoros E. (2019) A new class of integrable Lotka-Volterra systems. Journal of Computational Dynamics, 6 (2). pp. 223-237. ISSN 2158-2491

Full content URL: http://dx.doi.org/10.3934/jcd.2019011

Documents
A new class of integrable Lotka-Volterra systems
Accepted Manuscript

Request a copy
[img] PDF
Lotka-Volterra_CHKRepository.pdf - Whole Document
Restricted to Repository staff only until 30 November 2020.

11MB
Item Type:Article
Item Status:Live Archive

Abstract

A parameter-dependent class of Hamiltonian (generalized) Lotka–Volterra systems is considered. We prove that this class contains Liouville integrable as well as superintegrable cases according to particular choices of the parameters. We deter-
mine sufficient conditions which result in integrable behavior, while we numerically explore the complementary cases, where these analytically derived conditions are not satisfied.

Keywords:Lotka-Volterra systems, Integrable systems
Subjects:G Mathematical and Computer Sciences > G120 Applied Mathematics
F Physical Sciences > F340 Mathematical & Theoretical Physics
Divisions:College of Science > School of Mathematics and Physics
ID Code:37613
Deposited On:04 Oct 2019 07:56

Repository Staff Only: item control page